Toddler hallucinated, had violent outburst after taking Tamiflu, family says

A 2-year-old boy is recovering after hallucinating and acting violent from taking the popular flu medication, Tamiflu, his family says.

>> Read more trending news

Steve Wallen’s parents took the boy, who was also suffering from the flu, to the hospital after he was having seizures at home, according to KRON.

“When I walked in the room, I was greeted with him slapping me across the face, and then continually smacking his head into the pillow saying, ‘Ouch, ouch, ouch,'” mother Andrea Wallen told KRON. “It was like he was grabbing something off his shirt and grabbing it off mine, and ‘ow, ow ow.'”

He was given an anti-seizure medication in addition to the Tamiflu, which doctors warned could induce rage.

“He was twitching all night that I stayed there,” father Josh Wallen told KRON.

Steve Wallen returned to normal several hours later, his parents said. He is continuing to take his anti-seizure medication without incident.

Recommended for you

Recommended for you

Recommended for you

Most read

  1. 1 SUNDAY’S WEATHER-TRAFFIC: Infrequent downpours before holiday storm
  2. 2 Mercedes-Benz Stadium officials confident of sound for Chesney concert | Atlanta Music Scene with Me
  3. 3 Concert review: Kenny Chesney, Thomas Rhett performed with (mostly) improved sound at Mercedes-Benz

More from AJC